# SDR HEEA0012486

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6220 · Main Rotor Head
- Part: Cap Assy
- Part number: 412030437103
- Condition: Worn
- Location: M/R Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAP ASSY  HAS WORN RUBBER.
